# SDR OEZ2007F00000

- Difficulty date: December 10, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N767EA
- Make and model: Cessna 402B
- Aircraft serial: 402B1244
- Engine: Cont TSIO520EB
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 50452112
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT AIRPORT, NOSE LANDING GEAR ILLUMINATION LIGHTS DID NOT SHOW THAT THE NOSE GEAR WAS IN THE DOWN AND LOCKED POSITION.  MAIN LANDING GEAR INDICATED DOWN AND LOCKED WITH A GREEN LIGHT INDICATION.  TOWER CONFIRMED THAT THE NOSE LANDING GEAR WAS NOT DOWN AND LOCKED, APPEARED TO BE STUCK HALF WAY DOWN.  AIRCRAFT RETURNED TO NORTH AIRPORT.  AFTER CONFIRMATION BY GROUND CREW THAT NOSE GEAR WAS NOT SECURED DOWN.  AIRCRAFT MADE AN EMERGENCY LANDING AT THE NORTH AIRPORT.  WHEN MAIN GEAR CONTACTED THE RUNWAY IT JARRED THE NOSE GEAR TO THE FULLY DOWN AND LOCKED POSITION, AIRCRAFT CONTINUED TO MAKE A SAFE LANDING.  UPON INSPECTION IN THE SCENIC MAINTENANCE HANGAR IT WAS DISCOVERED THAT THE NOSE GEAR EXTEND AND
